High Alert Medications: How to Ensure its Safety in the Hospital Medicamentos Potencialmente Perigosos: Como Garantir a sua Segurança no Hospital

Main Article Content

Leonor Mira - Corresponding Author

Rua Mário Botas, 1990-050, Parque das Nações, Lisboa, Portugal

Sílvia Martins

Abstract

High-alert medications are characterized by an increased risk of causing significant harm to the patient as a result of failures in their use process. This review finds to establish procedures to reduce the risk of errors associated with the use of look-alike, sound-alike (LASA) and electrolytic concentrates. Healthcare professionals, patients and their caregivers should be educated and elucidated about the high-alert medications.

Keywords: Drug Labeling; Hospitals; Medication Errors/prevention & control; Patient Safety; Prescription Drugs

Article Details

1.
Mira L, Martins S. High Alert Medications: How to Ensure its Safety in the Hospital: Medicamentos Potencialmente Perigosos: Como Garantir a sua Segurança no Hospital. Gaz Med [Internet]. 2018 Jun. 28 [cited 2022 Aug. 13];5(2). Available from: https://www.gazetamedica.pt/index.php/gazeta/article/view/158
Section
REVIEW ARTICLES

Most read articles by the same author(s)